2 PACK| 300 Caplets Excedrin Extra Strength Headache Pain Reliever Acetaminophen

2 PACK| 300 Caplets Excedrin Extra Strength Headache Pain Reliever Acetaminophen
2 PACK| 300 Caplets Excedrin Extra Strength Headache Pain Reliever Acetaminophen
(6) 1 shops 0 products

Detailed product description

2Pks Excedrin Extra Strength, 300 Caplets (600 Total)New...Sealed!!!! Active Ingredients:⇪Acetaminophen 250 mg⇪Asprin 250 mg (NSAID)Nonsteroidal Anti-Inflammatory Drug⇪Caffeine 65 mgFor Temporary Relief Of Minor Aches And Pains Due To: ⇪Headache⇪A Cold⇪Arthritis⇪Muscular Aches⇪Toothache⇪Premenstrual And Menstrual Cramps

2 PACK| 300 Caplets Excedrin Extra Strength Headache Pain Reliever Acetaminophen


Compare buying offers


Search
Amazon Amazon

Currently Unavailable - Out of Stock

We don't know when or if this item will be back in stock. Please check back later for updates.

Product specifications

Technical details

Manufacturer -
Brand Excedrin
Item model number -
Color -
Weight -
Height -
Depth -

Additional product information

Product Id 465704
User Reviews and Ratings 3.3 (6 ratings) 3.3 out of 5 stars
UPC 686010932304

Compare buying offers


# Title Reviews User Ratings Price
1
Search on Amazon
Price:
Search on Amazon
Search on Amazon

Similar Products View All


arrow_upward